# SDR USAA2013032700005

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 74,828 hours, 33,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 17 LEFT INOPERATIVE.  REMOVED AND REPLACED HARNESS FOR SEAT ROW 17 LEFT.  OPERATIONAL CHECKS GOOD.
